# SDR SWIA201335913

- Difficulty date: December 7, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 35,346 hours, 32,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK FROM FS 394 SPLICE TO FS 409 HAS CORROSION ON TOP & INSIDE OF TRACK NUMEROUS AREAS.  C-CHECK EVALUATED RT SEAT TRACK FROM FS 394.00 TO 409.00.  ORIGINAL MATERIAL THICKNESS .370, REMOVED .035 & REMAINING .335 TOOL TUC4164 CAL DATE 01/2014 IAW SRM.
